BibTeX record journals/ijbc/ItikB10a

download as .bib file

@article{DBLP:journals/ijbc/ItikB10a,
  author    = {Mehmet Itik and
               Stephen P. Banks},
  title     = {On the Structure of Periodic orbits on a Simple Branched Manifold},
  journal   = {Int. J. Bifurc. Chaos},
  volume    = {20},
  number    = {11},
  pages     = {3517--3528},
  year      = {2010},
  url       = {https://doi.org/10.1142/S0218127410027842},
  doi       = {10.1142/S0218127410027842},
  timestamp = {Wed, 27 May 2020 17:09:23 +0200},
  biburl    = {https://dblp.org/rec/journals/ijbc/ItikB10a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics